MathSciNet Relay Station
MathSciNet bibliographic data
MR1135104 (94d:16012) 16D90 (18E99)
Vilonen, K. Perverse sheaves and finite-dimensional algebras. Trans. Amer. Math. Soc. 341 (1994), no. 2, 665–676.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement